# SDR CALA2013121893769

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 54,270 hours, 6,569 cycles
- Engine: Pwa PW4090
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HAND OTBD FUEL VLV INOPERATIVE IN CLOSED POSITION.  DEFERRED AS PER TEXT.
